The Community for Technology Leaders
Green Image
Issue No. 08 - August (1978 vol. 27)
ISSN: 0018-9340
pp: 757-762
B. Benjauthrit , Jet Propulsion Laboratory
It is shown in this paper that the fundamental structure of Galois switching functions follows naturally from that of Boolean switching functions. An expanded formula for deriving multinomial Galois switching functions is provided with illustrations of its application.
polynomial expansion, Boolean switching functions, finite field functions, Galois differences, Galois switching functions, generalized Reed-Muller expansion, multinomial expansion, multiple-valued logic, multivalued logic

I. Reed and B. Benjauthrit, "On the Fundamental Structure of Galois Switching Functions," in IEEE Transactions on Computers, vol. 27, no. , pp. 757-762, 1978.
86 ms
(Ver 3.3 (11022016))